In today’s article, we will examine whether the drug called lyrica can cause weight gain. Before moving on to this review, what is the drug called lyrica? Let’s talk about it, lyrica is a drug that is often used in diseases of nerve origin. The main active ingredient of this drug is pregabalin. With the help of this substance, it reduces pain by preventing the interaction between nerves. Diseases such as shingles and anxiety can also be used. Lyria can also reduce epileptic seizures. Individuals younger than 18 years of age should not use the drug. Since side effects such as headache and dizziness may occur when the drug is used, patients over a certain age and those who can drive should not use the drug. Medication is used during pregnancy if the doctor considers it appropriate. This drug is a green prescription drug, so it is a drug that is prescribed if deemed appropriate by the doctor. Never use this medicine for someone who recommends it to you. Likewise, do not recommend the drug to others. You should start the drug under the doctor’s control and stop the medication under the doctor’s control.
So, does this drug cause weight gain when used? The most common side effects in studies conducted by experts are dizziness, headache, and a constant state of sleepiness. Besides these side effects, one of the most common side effects is weight gain. If you gain weight after you use this medicine, it will be one of the side effects of this medicine. You may gain weight because the drug will increase appetite. Therefore, do sports while using the drug. If you have diabetes and have gained weight, you should definitely inform your doctor.